# SDR SWIA200921598

- Difficulty date: May 6, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 23,249 hours, 32,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6254 - LEFT EXIT SIGN BROKEN.  REPLACED SIGN.
